# SDR CA091210005

- Difficulty date: December 6, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 7,860 hours
- Engine: Ge CF348E5A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) SLATS FAILED ON APPROACH, EMERGENCY EQUIPMENT REQUESTED.  MX RT OTBD SLAT SKEW SENSOR 2-3 FAILED AND REPLACED.
